Facebook Pixel
EmpowHER Guest

I took 2 Tablets At The Same Time

By Anonymous May 10, 2017 - 1:47pm
Rate This

I Had unprotected sex five days after my period on the 16th of April and took two tablets of postnoir 2 at once on d 17th.. I experienced bleeding almost a week later.
My period is meant to hv started on d 7th of may and I have not seen it yet. Could I be pregnant?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us with your question.

The bleeding was proof that the pill worked to prevent pregnancy.

Emergency contraceptives will cause changes in your menstrual cycle. Your next monthly period can start earlier or later than expected. Flow might be lighter or heavier than normal.


May 11, 2017 - 5:04am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!